Weak type estimates for certain Calderón–Zygmund singular integral operators

Tom 147 / 2001

Atanas Stefanov Studia Mathematica 147 (2001), 1-13 MSC: Primary 42B20. DOI: 10.4064/sm147-1-1

Streszczenie

We prove weak type $(1,1)$ estimates for a special class of Calderón–Zygmund homogeneous kernels represented as $l^1$ sums of “equidistributed” $H^1$ atoms on ${\mathbb S}^{1}$.

Autorzy

  • Atanas StefanovDepartment of Mathematics and Statistics
    University of Massachusetts
    Lederle Graduate Research Tower
    Amherst, MA 01003, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek